MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012625-39
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties of device damaged by another device appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The other otw omni elite device referenced in describe event or problem and concomitant medical products is being filed under a separate medwatch mfr number.
 
Event or Problem Description
It was reported that this was a peripheral intervention to treat the heavily calcified iliac arteries.During advancement of the 9.0x29 mm omnilink elite stent delivery system (sds) through a 6 french sheath it was noted that the sds was advanced too far into the aorta.When the sds was pulled back to position in the iliac, the stent dislodged from the sds but remained on the guide wire.The procedure continued with deployment of the 9.0x39 omnilink elite stent in the iliac artery.The introducer sheath was up-sized to a 7 french sheath and a snare was inserted.The dislodged stent was pulled back with the snare; however, it interacted with the deployed 9.0x39 omnilink elite stent.The snare was removed and the stent was re-snared, but during retraction, it interacted with the deployed stent again.This time, the devices became stuck and the groin access site was bleeding, possibly from manipulation of the devices.Oxygen saturation was decreased from the blood loss.Pressure was held on the groin site and the procedure was stopped.Surgery was performed to remove the stuck devices (dislodged stent, snare, deployed stent) and perform a patch angioplasty procedure to treat the vessel.The patient tolerated the surgery and was in stable condition in the intensive care unit.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7534336
Report Number2024168-2018-03806
Device Sequence Number945438
Product Code NIO
UDI-Device Identifier08717648179341
UDI-Public08717648179341
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number1012625-39
Device Lot Number6082341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: OMNILINK ELITE 9.0X29
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient Weight65